Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SK

puffy eyes, red scaley face

Recommended Posts

I went to work today and everyone was shocked at my face. I've been using 5% BP for about 2 weeks and it has cleared up my face and my pores look smaller but now my skin is all red and flakey and I got real big puffy black eyes.

I went into a chemist and saw this woman who is also a beautician/skin specialist and I told her I'd been on BP for a few weeks and she was shocked, she said all the chemicals had BURNT my skin and was so stunned she gave me all these free things to put on urgently, she even put stuff on my face in the shop, this moisturiser stuff somewhat reduced the red immediately but I am still in pain and have massive black puffy eyes.

She said I should only put BP on a pimple if it comes up, not my face and to avoid the eyes religiously. It's a shame too, cos up until a few days ago everything was going fine. Sure it was 5% BP but I didnt think it would scald my face like this!!!!!

Yes I'd been using moisturiser too. Everyone kept saying "oh are you sunburnt...oh no, it's much worse than sunburn...look at your eyes!!!!!!!" The chemist said "theyre not black your eyes...theyre worse, they're RED!!!!"

Has anyone experienced anything like this, or have any advice????????!!!

Link to post
Share on other sites

Switch to a 2.5% cream. What make is it by the way? PanOxyl (?!)

I'm sure plenty of people have experienced this, or something similar. In short, try not to rub it around the eyes if they're so sensitive to it. Cut back on the BP for now, in fact stop using it altogether and just wash as usual. Then get a 2.5 % cream and start anew when your skin has calmed down.

All the directions on BP suggesst that you should only apply it to the spots themselves. The Regimen is founded on the absolute opposite of this, being as much a preventive treatment as a reactionary one.

Link to post
Share on other sites

Don't let this put you off the Regimen entirely. But ditch the PanOxyl, it gave me lovely chemical burn toon. I think they make an aqua based one aswell...so maybe thats better, but to be honest you should really get yourself Neutrogena/Oxy 2.5% cream.

Link to post
Share on other sites

maybe your allergic to it? anyone allergic hve the same results?

i notice now that ive been on my regimen a while my skin is used to it and it doesnt burn or leave redness anymore. however in the beginning *or if i skip a day* and my skin is frshly exposed my face burns a lot and turns really red. it also leaves my skin rubbery feeling from shavign rather than just normal.

Link to post
Share on other sites

I have heard mostly negative things about panoxyl.

Ditch panoxyl, switch to 2.5%, and avoid the eye area completely. Moisturize adequately.

-Dan

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×